# SDR USAA2014010600002

- Difficulty date: January 4, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18196912
- Part serial: 731
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 63,000 hours, 23,870 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLT 1796, ENROUTE EICAS MESSAGE.  TE FLAP DISAGREE WHEN FLAP 1 POSITION SELECTED.  FLAPS FAILED TO MOVE TO SELECTED POSITION.  ACCOMPLISHED QRH PROCEDURE.  R & R FLAP LEVER POSITION TRANSMITTER.  NO UNUSUAL CONDITIONS NOTED, PASSED BENCH TEST. CONTAMINATED, CLEANED & TESTED IAW MANUFACTURER`S SPECS.
